MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number 6L27-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information: correction/removal reporting number = 3002809144-11/08/19-011-r.The investigation into this issue is in process.A follow-up mdr will be submitted when the cause has been identified.A product recall letter was sent to all customers who have received shipment of the architect havab-g calibrator kit, lot 08219be00.The letter instructs the following: immediately discontinue use of the lot 08219be00 and to destroy any remaining inventory of the lot.Immediately contact customer support to order replacement material.Review the recall letter with their medical director or laboratory management and follow the laboratory protocol regarding the need for reviewing previously reported patient results.If any kits of this specific lot was forwarded to other laboratories, to notify that laboratory of the product recall and provide them a copy of the recall letter.
 
Event or Problem Description
Abbott laboratories has identified an issue during stability testing with the architect havab-g calibrator kit, list number 06l27-01; lot 08219be00, where this specific lot has the potential to be impacted by an increase in the relative light units (rlus) of up to 95%.With the increase in the calibrator rlu values, there is the potential for control values and patient results generated with the impacted calibrator lot to be decreased, which may change interpretations of results from reactive to falsely non-reactive.There has been no reported impact to patient management as a result of this issue.
 
Additional Manufacturer Narrative
Complete information for : correction/removal reporting number = 3002809144-11/08/19-011-r.The investigation into the issue showed that the source of the elevated results on the tested samples was attributed to a contamination of the havab-g calibrator with (b)(6) anti-hcv calibrator, containing anti-hav igg.This resulted in elevated rlu of the specific calibrator vial.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9376289
Report Number3002809144-2019-00825
Device Sequence Number3078368
Product Code LOL
UDI-Device Identifier00380740011161
UDI-Public00380740011161
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113704
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2020
Device Model Number6L27-01
Device Catalogue Number06L27-01
Device Lot Number08219BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002809144-11/08/19-011-
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR, LN 01L86; ARCHITECT I1000SR, LN 01L86; ARCHITECT I2000SR, LN 03M74; ARCHITECT I2000SR, LN 03M74